# SDR AWXA200600619

- Difficulty date: April 4, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,109 hours, 43,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Faulty
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - FLT 790 - CREW REPORTED RECEIVING THE TAKEOFF CONFIG WARNING HORN AT 80-81% ON TAKEOFF ROLL.  REPORTED NO SYSTEMS FOUND OUT OF PLACE.  LOW SPEED REJECTION NO MORE THAN 20 KTS.  AUTO THROTTLE WAS NOT YET ACTIVATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE SPEED BRAKE TAKEOFF WARNING SWITCH IAW BOEING 737-300 MM 31-26-26-4.  OPERATIONAL CHECKS WERE GOOD.  PRIOR TO THIS EVENT, FLT 790, IN DENVER, ON PREVIOUS FLT, CREW REPORTED INFO ONLY FOR TAKEOFF CONFIG WARNING HORN AS TAKEOFF THRUST APPLIED.  SPEED BRAKE WAS CYCLED AND SYSTEM OPERATED NORMALLY.
